Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 532912, 12 pages.
On Exponential Stability Conditions of Descriptor Systems with Time-Varying Delay
We are interested in the exponential stability of the descriptor system, which is composed of the slow and fast subsystems with time-varying delay. In computing a kind of Lyapunov functional, we employ a necessary number of slack matrices to render the balance and to yield the convexity condition for reducing the conservatism and dealing with the case of time-varying delay. Therefore, we can get the decay rate of the slow variables. Moreover, we characterize the effect of the fast subsystem on the derived decay rate and then prove the fast variables to decay exponentially through a perturbation approach. Finally, we provide an example to demonstrate the effectiveness of the method.
J. Appl. Math., Volume 2012 (2012), Article ID 532912, 12 pages.
First available in Project Euclid: 15 March 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cong, S.; Sheng, Z.-B. On Exponential Stability Conditions of Descriptor Systems with Time-Varying Delay. J. Appl. Math. 2012 (2012), Article ID 532912, 12 pages. doi:10.1155/2012/532912. https://projecteuclid.org/euclid.jam/1331817306